Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Non-self-dual Yang-Mills connections with nonzero Chern number


Authors: Lorenzo Sadun and Jan Segert
Journal: Bull. Amer. Math. Soc. 24 (1991), 163-170
MSC (1985): Primary 81E13; Secondary 34B15, 53C05, 58E30
MathSciNet review: 1067574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81E13, 34B15, 53C05, 58E30

Retrieve articles in all journals with MSC (1985): 81E13, 34B15, 53C05, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-15978-1
PII: S 0273-0979(1991)15978-1